Pacific Journal of Mathematics

On plane curves with curvature.

Lester E. Dubins

Article information

Source
Pacific J. Math. Volume 11, Number 2 (1961), 471-481.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103037327

Mathematical Reviews number (MathSciNet)
MR0132460

Zentralblatt MATH identifier
0123.15503

Subjects
Primary: 53.01

Citation

Dubins, Lester E. On plane curves with curvature. Pacific J. Math. 11 (1961), no. 2, 471--481.https://projecteuclid.org/euclid.pjm/1103037327


Export citation

References

  • [1] W. Blaschke, Vorlesungen uber Differentialeometrie,Vol. 1, third revised edition 1945, Dover, New York, pg. 63.
  • [2] S. S. Chern, DifferentialGeometry, Mimeographed notes--University of Chicago, 1954.
  • [3] L. E. Dubins, On curves of minimal length with a constraint on average curvature, and with prescribed initial and terminal positions and tangents, Atner. J. of Math., 79 (1957), 497-516.
  • [4] L. E. Dubins, On differentiation of series term by term, Amer. Math. Monthly, 67 (1960), 771.
  • [5] S. Saks, Theory of the Integral, 2nd revised edition, (1947) G. E. Stechert and Co., New York, pg. 280.
  • [6] E. Schmidt, Uber das eoctremum der Bogenldnge einer raumkurve bei vorgeschreibenen einschrdnkungen ihrer krummung,Sitzungsberichte Akad. Berlin (1925), 485-490.
  • [7] A. Schur, Uber die Schwarzsche extremaleigenschaftdes kreises unter den kurven konstanter Krummung,Mathematische Annalen, 83 (1921), 143-148.
  • [8] S. Smale, Regular curves on Riemannian manifolds, Trans. Amer. Math. Soc, 87 (1958), 492-511.
  • [9] H. Whitney, On regular closed curves in the plane, Compositio Math., 4 (1937), 276-284.